<  Back to the Polytechnique Montréal portal

Items where Author is "Janin, Robert"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Publication Date | Document subtype | No Grouping
Number of items: 4.

Article

Janin, R., & Gauvin, J. (1999). Lipschitz-Type Stability in Nonsmooth Convex Programs. SIAM Journal on Control and Optimization, 38(1), 124-137. External link

Gauvin, J., & Janin, R. (1988). Directional Behaviour of Optimal Solutions in Nonlinear Mathematical Programming. Mathematics of Operations Research, 13(4), 629-649. External link

Technical Report

Janin, R., & Gauvin, J. (1982). Directional derivative of the marginal function in nonlinear programming. (Technical Report n° EP-R-82-22). Restricted access

Paper

Janin, R., & Gauvin, J. (1995, January). Lipschitz dependence of the optimal solution to elementary convex programs [Paper]. 2nd Catalan Days on Applied Mathematics, Odeillo. Unavailable

List generated on: Sun Feb 25 08:32:39 2024 EST